MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH BD SAFETYGLIDE¿ SAFETY NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE WITH BD SAFETYGLIDE¿ SAFETY NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305904
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: pma / 510(k)#: k980987; pma / 510(k)#: k951254.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the vaccine leaked from the back of the bd luer-lok¿ syringe with bd safetyglide¿ safety needle around the plunger during use, resulting in an incomplete dosage for the client.The following information was provided by the initial reporter: "upon administration of vaccine, vaccine came out the back of syringe around the plunger instead of going forward through syringe.Client did not get full dose of vaccine as a result.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: four sealed packaged 3ml safetyglide combo syringes with needles were received, confirmed to be from batch #6062973 (b)(4).The samples arrived in an unprotected envelope, which appears to have been stepped on during transport.The samples were visually evaluated.No visual defects observed.The samples were tested for leakage past stopper per procedure.All samples passed with no leakage observed.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.The reported defect was not identified in the samples received.

Brand Name
BD LUER-LOK¿ SYRINGE WITH BD SAFETYGLIDE¿ SAFETY NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8515296
Report Number1213809-2019-00443
Device Sequence Number2869223
Product Code FMI
UDI-Device Identifier30382903059042
UDI-Public30382903059042
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2021
Device Catalogue Number305904
Device Lot Number6062973
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;